RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2007, том 12, выпуск 2, страницы 198–218 (Mi rcd621)  

Power Expansions for the Self-Similar Solutions of the Modified Sawada–Kotera Equation

O. Yu. Efimova, N. A. Kudryashov

Department of Applied Mathematics, Moscow Engineering and Physics Institute, Kashirskoe sh. 31, Moscow 115409, Russia

Аннотация: The fourth-order ordinary differential equation that denes the self-similar solutions of the Kaup–Kupershmidt and Sawada–Kotera equations is studied. This equation belongs to the class of fourth-order analogues of the Painlevé equations. All the power and non-power asymptotic forms and expansions near points $z = 0, z = \infty$ and near an arbitrary point $z = z_0$ are found by means of power geometry methods. The exponential additions to the solutions of the studied equation are also determined.

Ключевые слова: Kaup–Kupershmidt equation, Sawada–Kotera equation, fourth-order analogue of the second Painlevé equation, power geometry methods, asymptotic forms, power expansions

DOI: https://doi.org/10.1134/S1560354707020062


Реферативные базы данных:

Тип публикации: Статья
MSC: 34E05, 58K55, 34A26, 34A45
Поступила в редакцию: 15.06.2006
Принята в печать:15.01.2007
Язык публикации: английский

Образец цитирования: O. Yu. Efimova, N. A. Kudryashov, “Power Expansions for the Self-Similar Solutions of the Modified Sawada–Kotera Equation”, Regul. Chaotic Dyn., 12:2 (2007), 198–218

Цитирование в формате AMSBIB
\RBibitem{EfiKud07}
\by O. Yu. Efimova, N. A. Kudryashov
\paper Power Expansions for the Self-Similar Solutions of the Modified Sawada–Kotera Equation
\jour Regul. Chaotic Dyn.
\yr 2007
\vol 12
\issue 2
\pages 198--218
\mathnet{http://mi.mathnet.ru/rcd621}
\crossref{https://doi.org/10.1134/S1560354707020062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2350306}
\zmath{https://zbmath.org/?q=an:1229.34085}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd621
  • http://mi.mathnet.ru/rus/rcd/v12/i2/p198

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:9
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020